# SDR AALA970937

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862AA
- Make and model: Boeing 727223
- Aircraft serial: 21089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON BELLY SKIN AND UNDER INTERCOSTAL AND CORROSION ON SHEAR TIE 1 INCH OUTBOARD STR 27L.  REPAIRED CORROSION ON SKIN PER SRM 53-30-3 FIG 24.   TST:  55,741 HOURS.  CYCLES, 34,503.  (X)
